# SDR CALA2021061100829

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 76,634 hours, 16,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs460 S36-37l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE DAMAGE FROM GROUND EQUIPMENT AT STA 460 STR 36, 37L. REPAIRED REF ECRA 5330-06835 AND ENR # 000284628
